should I change my med?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppylove83
Regular Member


Date Joined Oct 2006
Total Posts : 21
   Posted 11/1/2006 1:50 PM (GMT -6)   
I've been taking zoloft for 9 days now.
First 7 days, I took 25mg a day.
Past 2 days, I took 50mg a day.

When I was taking 25 mg a day, the side effects were nausea, hand shaking, anxiety
I told the dr. and he asked me if I wanted to try another medication. Figure that side effects will go away soon I told him that I would rather stick with one medication.
 
Around 4amthis morning, I woke up feeling nauseous. I was up for awhile and went back to sleep. When I got up at 7am, my whole body felt funny and very shaky. I looked at my hands but they weren't shaking much. When I got in the shower, I started having trouble breathing. I felt like I was chocking so I sat on the bathtub and waited. However, it got worse. It felt like there wasn't enough air in the bathroom. Then I started panic because I kept on imagining myself pass out in the shower and drown. I ran out of the bathroom and didn't go back in there till I was calmed down. Feeling very anxious and nervous, i went to my class. The whole time I felt jittery and shaky. Plus I've been having diarrhea for days. My body feels funny and all I do is stress about it.
I've been having these problems since I started on zoloft so I'm thinking they are side effects.
I'm going to see my dr. on friday.
I have no idea if I should just stick with zoloft or switch to antoher medicaiton.
If the side effects eventually go away, I would rather stick with zoloft since I don't wanna start on another medication and wait longer period for it to work.
Any advice??????

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/1/2006 2:41 PM (GMT -6)   
Hi you may not have a choice but to change meds I would contact your doc about this latest episode and see what his / her thought are we really cannot tell you to stop a med hun but your doc needs to know about this last bout
Also some meds are not the right ones and it is thru trial and error that we find the one that works for us
Do you have any short term acting meds such as Xanax or others that will help you out as well??
If not I would suggest that you ask doc for something
There is also horrid flu like symtoms going around but I suspect personally it is that med
Call your doc asap
Please keep us posted
Take care
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 11/1/2006 2:54 PM (GMT -6)   
I agree with lyn best bet is to contact doc and see what they say.
--Michelle

...I dont want the world to see me, 'cause I dont think that they'd understand
When everythings made to be broken, I just want you to know who I am..."
--Goo Goo Dolls

"Those who are different change the world,
Those who are the same keep it that way."

“We don't stop playing because we grow old; we grow old because we stop playing.”
--George Bernard Shaw


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 11/1/2006 3:17 PM (GMT -6)   
Contact your doc, but also be aware that whenever you up your dose on your meds, you will suffer from side effects such as these.

It sounds like you may have been having a bad panic attack, which Zoloft can cause more anxiety. (it has in me, I had a bad reaction to it and got off of it, I was on it for a month and would have anxiety attacks 10 times worse than the ones I had prior to being on Zoloft and would be up til 4 in the morning panicking)

When I upped my dose on the Lexapro from 10 mgs to 20 mgs, I had about a week of side effects on it before I lowered it to a dose of 15 mgs. Then the side effects subsided.
Talk to your doc though, seriously.


Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 


New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 8:55 AM (GMT -6)
There are a total of 2,693,952 posts in 297,428 threads.
View Active Threads


Who's Online
This forum has 152116 registered members. Please welcome our newest member, IrritableBS.
346 Guest(s), 17 Registered Member(s) are currently online.  Details
JennaB, Simon Templar, JayMot, gloopstar, 0311, Bill Positive, abhi, tickbite666, Mrs. Brady, bdssiydstaubbs, FSLondon, gumby44, Rockyman, Ill42long, franko63, Violet Thomson, 1039smooth


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer